# SDR SWIA2024021931219

- Difficulty date: December 19, 2023
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 49,030 hours, 32,232 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fitting
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRANCE STORAGE STRUCTURE MOUNT BOLT FITTING AFT INBOARD CORROSION (MARKED)   (C-CHECK RO 2/18/2024)   REMOVED AND REPLACED ENTRANCE STORAGE STRUCTURE MOUNT BOLT FITTING AFT INBOARD PN.SH670-31754-1 REF DWG SH670-32120 REV-D AND CRJ 700 SRM 51-42-21-001-001-A01 M337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
